arrow
Volume 23, Number 5
Previous Issue Next Issue

Hou-De Han & Dong-Sheng Yin

J. Comp. Math., 23 (2005), pp. 449-462.

Preview Full PDF 1567 18513 Abstract

Gai-Di Li & Ya-Xiang Yuan

J. Comp. Math., 23 (2005), pp. 463-478.

Preview Full PDF 1645 18692 Abstract

Ling Guo & Huan-Zhen Chen

J. Comp. Math., 23 (2005), pp. 479-490.

Preview Full PDF 1640 18925 Abstract

Qin Ni, Ch. Zillober & K. Schittkowski

J. Comp. Math., 23 (2005), pp. 491-502.

Preview Full PDF 1640 18692 Abstract

Chun-Gang Zhu & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 503-512.

Preview Full PDF 1671 19104 Abstract

Xiao-Xia Guo

J. Comp. Math., 23 (2005), pp. 513-526.

Preview Full PDF 1584 18574 Abstract

Mu-Sheng Wei

J. Comp. Math., 23 (2005), pp. 527-536.

Preview Full PDF 1622 18922 Abstract

Zhong-Ci Shi & Xue-Jun Xu

J. Comp. Math., 23 (2005), pp. 537-560.

Preview Full PDF 1592 18789 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard